View Complete Reference

Schatte, P (1991)

On a uniform law of the iterated logarithm for sums mod 1 and Benfordís law

Lithuanian Mathematical Journal 31(1), 133-142.

ISSN/ISBN: Not available at this time. DOI: 10.1007/BF00972327



Abstract: Not available at this time.


Bibtex:
@article{, title={On a uniform law of the iterated logarithm for sums mod 1 and Benford's law}, author={Schatte, P}, journal={Lithuanian Mathematical Journal}, volume={31}, number={1}, pages={133--142}, year={1991}, publisher={Springer}, ISSN={0363-1672}, DOI={10.1007/BF00972327}, }


Reference Type: Journal Article

Subject Area(s): Probability Theory